About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 178961, 8 pages
http://dx.doi.org/10.1155/2013/178961
Research Article

Commutators with Lipschitz Functions and Nonintegral Operators

1School of Mathematics and Information Science, Guangzhou University, Guangzhou 510006, China
2Key Laboratory of Mathematics and Interdisciplinary Sciences of Guangdong Higher Education Institutes, Guangzhou University, Guangzhou 510006, China

Received 29 March 2013; Accepted 30 May 2013

Academic Editor: Alberto Cabada

Copyright © 2013 Peizhu Xie and Ruming Gong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peizhu Xie and Ruming Gong, “Commutators with Lipschitz Functions and Nonintegral Operators,” Journal of Applied Mathematics, vol. 2013, Article ID 178961, 8 pages, 2013. doi:10.1155/2013/178961